# SDR ASMF201704017

- Difficulty date: April 28, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 53,945 hours, 19,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A FOREIGN OBJECT DAMAGE IN THE LEFT INBOARD FLAP OF 4.843 LENGTH, 0.062 DEPTH, 2.718 WIDE. MAINTENANCE PERSONNEL PERFORMED CONDITIONAL INSPECTION IAW AMM 05-41-05-210-801 FOUND IT WITHIN LIMITS, ALL CORRECT.
